# SDR SWIA202156693

- Difficulty date: February 4, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zoine 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21 RH AT FS.485.00 HAS CORROSION.   (C-CHECK) RO 3/4/2021    REPAIRED STRINGER 21R FS485.00-501.00 PER SRM 53-00-03-201-001-A02 CRJ 900SRM 51-21-06-001-001-A01.  SEE CONTINUATION CARD FOR DETAILS.  CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED
